Pilondidal Cyst

Hi, I am wondering if anyone has ever had a Pilonidal Cyst before.

I have had the same infection in the space of all most 4 weeks. My infection are so bad they are leaving me in so much pain and discomfort.

I need to find out whether I am able to take 8m Co-Codamol and 500mg Flucloaxilin - containing Penicillin together.

I keep getting these symptoms whenever I take Paracetamol:

I get a very bad tickly throat - of which leads to a chesty cough

I also get a runny nose

These symptoms stay with me for the rest of the day.

Can anyone advise me if these are signs of an allergic reaction? As I have researched my symptoms I can never find an answer.

Thank You

2 Replies
oldestnewest

Sorrry, ZToor . I've never come across that before. Have you asked your pharmacist about possible side effects with the meds? Otherwise, do mention it to your doctor who prescribed the meds.

Reply

Hi.. think you should go back to your Gp and ask to be sent to see a surgeon as you have

have a second flare up.

This cyst needs removal and the area cleaned , shouldn't take long to do but the result will

be wonderful for you after a short time.

Jo.

Reply

You may also like...